Solution of a problem of Leon Henkin

Journal of Symbolic Logic 20 (2):115-118 (1955)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,991

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
149 (#129,743)

6 months
82 (#62,665)

Historical graph of downloads
How can I increase my downloads?